# SDR YENA2008024

- Difficulty date: March 6, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 14,341 hours, 4,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 319, FLL-IAD, BURNING RUBBER SMELL IN CABIN AROUND ROWS 11 & 12.  SMELL WAS FIRST DISCOVERED BY PAX AND CONFIRMED BY ALL THREE F/A'S.  NO OTHER ABNORMALS NOTED AND SMELL WAS CONSTANT DURING FLIGHT.  ACCOMPLISHED TSM PROCEDURES 24-00-00-810-823 AND 23-39-00-810-801. OPERATED LVTV ALL VDU'S OPERATING.  CHECKED A/C EXTERIOR NO EVIDENCE OF FLUID LEAKS.  OPERATED LT & RT AIR COND SYS WHILE ISOLATING LT ENGINE RT ENGINE.  NO EVIDENCE OF BURNING SMELL IN CABIN, A/C OK FOR SERVICE.
